Alert archive / New Mexico / Flash Flood Watches in 2021
Flash Flood Watch 7, NWS Albuquerque, NM
NWS Albuquerque, NM issued this flash flood watch at Jul 12, 2021, 3:30 AM MDT for Catron County, Socorro County, New Mexico. It took effect at Jul 12, 2021, 12:00 PM MDT. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Jul 12, 2021, 3:30 AM MDT (09:30 UTC)
- In effect from
- Jul 12, 2021, 12:00 PM MDT
- Expired
- Jul 12, 2021, 8:23 PM MDT
- In force
- 8 hr
- Issued by
- NWS Albuquerque, NM
- Flood severity
- None
Counties Catron County, NM, Socorro County, NM
The radar
The Albuquerque radar (KABX), 153 km from the middle of the area, began a volume at 09:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 00:00Z, 9.5 hours before the alert went out and 156 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1142 J/kg
- Mixed-layer CIN
- -19 J/kg
- Mixed-layer LCL
- 2149 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 30 m²/s²
- 0-3 km storm-relative helicity
- 139 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
412 WGUS65 KABQ 120930 FFAABQ URGENT - IMMEDIATE BROADCAST REQUESTED Flood Watch National Weather Service Albuquerque NM 330 AM MDT Mon Jul 12 2021 NMZ208-209-220-241-121800- /O.NEW.KABQ.FF.A.0007.210712T1800Z-210713T0600Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Southwest Mountains-San Francisco River Valley-Lower Rio Grande Valley-San Agustin Plains and Adjacent Lowlands- 330 AM MDT Mon Jul 12 2021 ...FLASH FLOOD WATCH IN EFFECT FROM NOON MDT TODAY THROUGH THIS EVENING... The National Weather Service in Albuquerque has issued a * Flash Flood Watch for portions of central and west central New Mexico, including the following areas, in central New Mexico, Lower Rio Grande Valley and San Agustin Plains and Adjacent Lowlands. In west central New Mexico, San Francisco River Valley and Southwest Mountains. * From Noon MDT today through this evening. * Another day of ample moisture and instability is expected to lead to the development of scattered to numerous thunderstorms, many of which will be slow moving. These strong and slow-moving thunderstorms will elevate the threat for flash flooding across parts of southwestern and south central New Mexico through this evening. Torrential rainfall in excess of 2 inches will be possible with the strongest storms. The greatest threat for flash flooding will be over wildfire burn scars and areas that have recently received heavy rainfall. PRECAUTIONARY/PREPAREDNESS ACTIONS... You should monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. && $$ Shoemake
2 follow-up statements
150 WGUS65 KABQ 121751 FFAABQ Flood Watch National Weather Service Albuquerque NM 1151 AM MDT Mon Jul 12 2021 NMZ208-209-220-241-130600- /O.CON.KABQ.FF.A.0007.210712T1800Z-210713T0600Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Southwest Mountains-San Francisco River Valley-Lower Rio Grande Valley-San Agustin Plains and Adjacent Lowlands- 1151 AM MDT Mon Jul 12 2021 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH THIS EVENING... The Flash Flood Watch continues for * Portions of central and west central New Mexico, including the following areas, in central New Mexico, Lower Rio Grande Valley and San Agustin Plains and Adjacent Lowlands. In west central New Mexico, San Francisco River Valley and Southwest Mountains. * Through this evening. * Abundant moisture and instability will lead to another round of scattered to numerous thunderstorms today, many of which will be slow moving. These strong and slow-moving thunderstorms will elevate the threat for flash flooding across parts of southwestern and south central New Mexico through this evening. Torrential rainfall in excess of 2 inches will be possible with the strongest storms. The greatest threat for flash flooding will be over wildfire burn scars and areas that have recently received heavy rainfall. PRECAUTIONARY/PREPAREDNESS ACTIONS... You should monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. && $$ Guyer
058 WGUS65 KABQ 130223 FFAABQ Flood Watch National Weather Service Albuquerque NM 823 PM MDT Mon Jul 12 2021 NMZ208-209-220-241-130330- /O.CAN.KABQ.FF.A.0007.000000T0000Z-210713T0600Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Southwest Mountains-San Francisco River Valley-Lower Rio Grande Valley-San Agustin Plains and Adjacent Lowlands- 823 PM MDT Mon Jul 12 2021 ...FLASH FLOOD WATCH IS CANCELLED... The Flash Flood Watch for portions of central and west central New Mexico, including the following areas, in central New Mexico, Lower Rio Grande Valley and San Agustin Plains and Adjacent Lowlands. In west central New Mexico, San Francisco River Valley and Southwest Mountains. has been cancelled. The Flash Flood Watch is cancelled. Showers and thunderstorms have diminished in areal coverage and intensity this evening. However, flows of water from upstream rain areas may still take time to reach your location. Turn around, don't drown. $$
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this flash flood watch went out at Jul 12, 3:30 AM MDT, 0 minutes earlier.
Area forecast discussion, Jul 12, 3:30 AM MDT, 0 minutes before
Area Forecast Discussion National Weather Service Albuquerque NM 330 AM MDT Mon Jul 12 2021 .SYNOPSIS... This week and upcoming weekend will continue to be quite active as little change in the overall pattern is anticipated. There will be subtle day to day changes depending on whether a weak short wave is rotating around the upper high to our west. But there will be plenty of convection each and every day through the forecast period. The risk of flash flooding will be high, especially on recent burn scars. && .DISCUSSION... SHORT TERM...(TODAY THROUGH TUESDAY)... Any weakening or positional shift with the upper high will be minimal today with 500 mb heights continuing to exhibit about 2 standard deviations above climatology over southern NV and southern CA. A bit of dry air aloft may wrap into northern NM today and the high 50’s to 60’s surface dewpoints will lower several degrees in most zones by this afternoon as diurnal mixing ensues. Still, most sections of the forecast area will retain PWATs between about 0.7 to 1.1 inch. Mid level (600mb) theta-E prognoses indicate lower values sagging into east central to southeastern NM this afternoon while forecast soundings supplement this, revealing a subsidence inversion at this level which may act to suppress convection there. In addition, less overall moisture and instability in the San Juan basin of northwestern NM may keep deep moist convection from initiating and sustaining itself today. Elsewhere, a healthy crop of storms is expected today with highest prospects in the southwestern and northern mountains. The southwestern mountains received ample rainfall last evening, and the Johnson and Vic’s Peak burn scars are also highly vulnerable, so a Flash Flood Watch will be hoisted for these and adjacent zones through midnight. Lastly, surface winds will veer a bit more southerly today, but with north northeasterly flow aloft there will still be 25 to 30 kt of effective bulk shear, and a few strong to perhaps severe cells cannot be ruled out between the southwestern and the northern peaks of the state today. Convection should wind down toward midnight. Into Tuesday, the high begins to show signs of weakening over southern CA and a shortwave trough should work its way over the Four Corners. Through the afternoon Tuesday the southwestern mountains to the northern mountains will once again outline the main axis of storm initiation with better prospects for storms to sustain themselves into adjacent lower valleys, including rain-depleted San Juan county. Locally heavy rain will be a threat Tuesday with storm motions turning slower and more erratic. A couple degrees of cooling can also be expected in western zones. LONG TERM...(TUESDAY NIGHT THROUGH MONDAY)... The upper high centered over southern CA late Tuesday will briefly get nudged west over The coastal pacific Thursday as a short wave trough passes to our northeast Wednesday into Thursday. This is when we could see an increase in storm coverage as the associated back door front impacts NM as well. But the high will move east again Friday with the ridge axis moving over NM this weekend. There may be a small drop in thunderstorms this weekend, but not worth writing home about. The upper high will strengthen some early next week as it parks over northern CO/southern WY. But the lower level moisture will refuse to leave, keeping NM active with daily rounds of showers and storms late next week through the weekend. && .FIRE WEATHER... An active week of thunderstorms is expected as ebbs and flows of monsoon moisture continue to circulate through NM. After one more day of low, sub 15 percent RH and hot temperatures in northwestern NM, deeper moisture should finally begin to expand into this area through mid week with cooler temperatures, increased humidity and a chance for wetting rainfall. Storm chances will tend to be lowest in the far eastern plains, but isolated cells may still periodically develop in this area through the week. Storm motions will be quite variable with sluggish movements on Tuesday before increasing again for the remainder of the week. Many storms will be capable of locally heavy rainfall, and/or flash flooding, especially over burn scars or during periods of slow-moving storms. Probabilities for new lightning ignitions would tend to remain highest in northwestern zones where fuels have been baking and curing for the past few weeks, but mid week storms should hopefully provide some relief. && .AVIATION... 06Z TAF CYCLE The aviation concerns will now shift to low cloud development and expansion, mostly across the eastern half of the state, and specifically along the east slopes of the central mountain chain where MVFR to IFR ceilings are expected. Some low clouds may sneak into north central areas of the state as well, including near KSAF. Low clouds and any fog will slowly burn off and erode through the late morning Monday with another round of scattered to numerous thunderstorms expected to redevelop by the afternoon. Storms will favor the southwestern and northern mountains of New Mexico and many lower elevation areas in between, posing risks of heavy downpours, hail, and gusty downburst winds. Storms will once again come to an end by midnight in most areas. && .PRELIMINARY POINT TEMPS/POPS... Farmington...................... 98 66 95 62 / 10 10 20 60 Dulce........................... 90 53 89 51 / 40 20 50 80 Cuba............................ 86 56 86 57 / 30 30 40 80 Gallup.......................... 95 57 91 58 / 20 20 40 70 El Morro........................ 87 54 84 54 / 30 40 60 80 Grants.......................... 89 56 87 57 / 30 40 50 80 Quemado......................... 88 56 84 58 / 50 50 70 80 Magdalena....................... 84 61 81 63 / 30 50 40 50 Datil........................... 85 55 81 58 / 50 60 60 70 Reserve......................... 92 55 89 58 / 60 60 70 70 Glenwood........................ 92 61 89 67 / 60 50 60 60 Chama........................... 81 49 81 49 / 50 30 70 80 Los Alamos...................... 82 59 82 59 / 50 40 50 70 Pecos........................... 81 56 82 58 / 60 40 40 50 Cerro/Questa.................... 81 50 82 45 / 60 30 60 60 Red River....................... 71 43 72 45 / 60 30 70 50 Angel Fire...................... 74 38 75 46 / 60 30 60 50 Taos............................ 85 51 86 53 / 60 30 60 50 Mora............................ 77 51 78 52 / 60 30 50 50 Espanola........................ 88 60 89 62 / 50 40 40 60 Santa Fe........................ 84 60 85 61 / 50 40 40 60 Santa Fe Airport................ 88 58 88 60 / 50 40 40 60 Albuquerque Foothills........... 89 65 88 67 / 30 40 30 60 Albuquerque Heights............. 91 68 90 67 / 20 40 20 50 Albuquerque Valley.............. 93 63 92 67 / 20 40 20 50 Albuquerque West Mesa........... 91 67 90 67 / 20 40 20 60 Belen........................... 92 66 91 66 / 20 40 20 50 Bernalillo...................... 92 64 91 66 / 30 40 30 60 Bosque Farms.................... 92 64 91 66 / 20 40 20 50 Corrales........................ 93 65 92 66 / 30 40 30 60 Los Lunas....................... 92 64 91 66 / 20 40 20 50 Placitas........................ 90 63 89 64 / 40 40 30 60 Rio Rancho...................... 91 66 91 66 / 20 40 20 60 Socorro......................... 91 66 90 67 / 20 40 20 40 Sandia Park/Cedar Crest......... 84 60 84 61 / 40 50 40 60 Tijeras......................... 87 62 87 61 / 40 50 30 60 Edgewood........................ 86 58 86 59 / 40 40 30 50 Moriarty/Estancia............... 87 56 87 59 / 40 40 30 50 Clines Corners.................. 81 56 82 57 / 40 40 30 40 Mountainair..................... 84 58 83 58 / 30 40 30 40 Gran Quivira.................... 83 58 82 59 / 30 40 20 30 Carrizozo....................... 86 63 85 64 / 20 30 20 20 Ruidoso......................... 80 55 79 55 / 30 20 30 20 Capulin......................... 84 55 85 55 / 30 20 30 20 Raton........................... 86 54 88 56 / 40 20 30 30 Springer........................ 87 55 89 58 / 50 20 30 30 Las Vegas....................... 79 53 81 56 / 50 30 30 40 Clayton......................... 88 63 91 65 / 20 20 5 10 Roy............................. 83 59 85 62 / 40 20 20 20 Conchas......................... 89 65 91 66 / 30 20 10 20 Santa Rosa...................... 86 63 87 64 / 30 30 10 20 Tucumcari....................... 91 68 93 68 / 20 20 0 10 Clovis.......................... 87 65 88 65 / 10 10 0 10 Portales........................ 87 66 88 66 / 10 10 0 10 Fort Sumner..................... 88 67 89 66 / 10 20 5 10 Roswell......................... 89 69 90 67 / 5 10 0 10 Picacho......................... 82 63 84 61 / 20 20 10 10 Elk............................. 79 58 80 57 / 20 10 20 10 && .PRELIMINARY POINT TEMPS/POPS... Farmington...................... 98 66 95 62 / 10 20 30 60 Dulce........................... 90 53 89 51 / 40 40 60 80 Cuba............................ 86 56 86 57 / 40 50 50 80 Gallup.......................... 95 57 91 58 / 20 30 60 70 El Morro........................ 87 54 84 54 / 40 40 60 80 Grants.......................... 89 56 87 57 / 40 50 60 80 Quemado......................... 88 56 84 58 / 60 60 70 80 Magdalena....................... 84 61 81 63 / 40 50 50 50 Datil........................... 85 55 81 58 / 50 60 70 70 Reserve......................... 92 55 89 58 / 60 70 70 70 Glenwood........................ 92 61 89 67 / 60 70 60 60 Chama........................... 81 49 81 49 / 40 50 70 80 Los Alamos...................... 82 59 82 59 / 50 50 50 70 Pecos........................... 81 56 82 58 / 60 50 50 50 Cerro/Questa.................... 81 50 82 45 / 50 30 70 60 Red River....................... 71 43 72 45 / 50 30 70 50 Angel Fire...................... 74 38 75 46 / 60 30 60 50 Taos............................ 85 51 86 53 / 50 30 60 50 Mora............................ 77 51 78 52 / 60 40 50 50 Espanola........................ 88 60 89 62 / 40 40 50 60 Santa Fe........................ 84 60 85 61 / 50 50 50 60 Santa Fe Airport................ 88 58 88 60 / 40 60 50 60 Albuquerque Foothills........... 89 65 88 67 / 30 50 40 60 Albuquerque Heights............. 91 68 90 67 / 20 50 30 50 Albuquerque Valley.............. 93 63 92 67 / 20 50 30 50 Albuquerque West Mesa........... 91 67 90 67 / 20 50 30 60 Belen........................... 92 66 91 66 / 20 50 30 50 Bernalillo...................... 92 64 91 66 / 30 50 30 60 Bosque Farms.................... 92 64 91 66 / 20 50 30 50 Corrales........................ 93 65 92 66 / 30 50 30 60 Los Lunas....................... 92 64 91 66 / 20 50 30 50 Placitas........................ 90 63 89 64 / 30 50 40 60 Rio Rancho...................... 91 66 91 66 / 20 50 30 60 Socorro......................... 91 66 90 67 / 20 50 30 40 Sandia Park/Cedar Crest......... 84 60 84 61 / 40 50 40 60 Tijeras......................... 87 62 87 61 / 40 60 40 60 Edgewood........................ 86 58 86 59 / 40 50 40 50 Moriarty/Estancia............... 87 56 87 59 / 50 50 40 50 Clines Corners.................. 81 56 82 57 / 50 50 40 40 Mountainair..................... 84 58 83 58 / 30 60 40 40 Gran Quivira.................... 83 58 82 59 / 30 60 40 30 Carrizozo....................... 86 63 85 64 / 30 50 30 20 Ruidoso......................... 80 55 79 55 / 30 30 40 20 Capulin......................... 84 55 85 55 / 40 30 30 20 Raton........................... 86 54 88 56 / 40 30 40 30 Springer........................ 87 55 89 58 / 50 30 40 30 Las Vegas....................... 79 53 81 56 / 60 40 40 40 Clayton......................... 88 63 91 65 / 20 20 10 10 Roy............................. 83 59 85 62 / 50 40 20 20 Conchas......................... 89 65 91 66 / 30 40 10 20 Santa Rosa...................... 86 63 87 64 / 30 40 20 20 Tucumcari....................... 91 68 93 68 / 10 30 5 10 Clovis.......................... 87 65 88 65 / 10 20 0 10 Portales........................ 87 66 88 66 / 10 10 0 10 Fort Sumner..................... 88 67 89 66 / 10 20 0 10 Roswell......................... 89 69 90 67 / 10 10 0 10 Picacho......................... 82 63 84 61 / 10 20 20 10 Elk............................. 79 58 80 57 / 30 20 20 10 && .ABQ WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch from noon MDT today through this evening for the following zones... NMZ208-209-220-241. &&
In the hours before
Local storm report, Jul 12, 12:44 AM MDT, 2 hours 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1244 AM MDT MON JUL 12 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1023 PM HAIL 2 SSW PHILMONT SCOUT RA 36.46N 104.95W
07/11/2021 M1.70 INCH COLFAX NM TRAINED SPOTTER
HAIL LASTED 15 MINUTES
&&
EVENT NUMBER ABQ202102450
SHOEMAKEThe office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 11, 6:01 PM MDT | Special Weather Statement | ABQ | 29 min | |
| Jul 11, 6:09 PM MDT | Flash Flood Warning | ABQ | Lincoln | 3 hr |
| Jul 11, 6:14 PM MDT | Special Weather Statement | ABQ | 31 min | |
| Jul 11, 6:19 PM MDT | Special Weather Statement | ABQ | Cibola | 26 min |
| Jul 11, 6:30 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax, Harding, Mora, Union | 45 min |
| Jul 11, 6:48 PM MDT | Special Weather Statement | ABQ | Guadalupe | 27 min |
| Jul 11, 6:48 PM MDT | Special Weather Statement | ABQ | Lincoln | 27 min |
| Jul 11, 6:50 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe, Torrance | 40 min |
| Jul 11, 7:06 PM MDT | Areal Flood Advisory | ABQ | De Baca, Guadalupe | 3 hr |
| Jul 11, 7:12 PM MDT | Special Weather Statement | ABQ | Socorro | 33 min |
| Jul 11, 7:15 PM MDT | Special Weather Statement | ABQ | Harding | 30 min |
| Jul 11, 7:29 PM MDT | Special Weather Statement | ABQ | 31 min | |
| Jul 11, 7:39 PM MDT | Severe Thunderstorm Warning | ABQ | Socorro | 36 min |
| Jul 11, 7:46 PM MDT | Special Weather Statement | ABQ | Mora | 29 min |
| Jul 11, 7:55 PM MDT | Severe Thunderstorm Warning | ABQ | Harding, Mora, San Miguel | 52 min |
| Jul 11, 8:19 PM MDT | Flash Flood Warning | ABQ | Socorro | 3 hr |
| Jul 11, 8:21 PM MDT | Special Weather Statement | ABQ | 24 min | |
| Jul 11, 8:43 PM MDT | Flash Flood Warning | ABQ | Catron | 3 hr |
| Jul 11, 9:21 PM MDT | Areal Flood Advisory | ABQ | Catron | 3 hr |
| Jul 11, 10:20 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax, Mora | 40 min |
| Jul 11, 10:59 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax, Mora | 45 min |
| Jul 12, 1:47 PM MDT | Special Weather Statement | ABQ | Rio Arriba | 28 min |
| Jul 12, 1:56 PM MDT | Severe Thunderstorm Warning | ABQ | Rio Arriba | 23 min |
| Jul 12, 2:10 PM MDT | Areal Flood Advisory | ABQ | McKinley | 3 hr |
| Jul 12, 2:18 PM MDT | Areal Flood Advisory | ABQ | Rio Arriba, Taos | 3 hr |
| Jul 12, 2:23 PM MDT | Special Weather Statement | ABQ | Taos | 37 min |
| Jul 12, 2:34 PM MDT | Special Weather Statement | ABQ | McKinley | 26 min |
| Jul 12, 2:54 PM MDT | Special Weather Statement | ABQ | Colfax | 36 min |
| Jul 12, 3:35 PM MDT | Special Weather Statement | ABQ | Colfax | 25 min |
| Jul 12, 3:38 PM MDT | Special Weather Statement | ABQ | 37 min | |
| Jul 12, 4:02 PM MDT | Areal Flood Advisory | ABQ | Mora | 3 hr |
| Jul 12, 4:08 PM MDT | Severe Thunderstorm Warning | ABQ | Sandoval | 21 min |
| Jul 12, 4:25 PM MDT | Areal Flood Advisory | ABQ | Mora, Taos | 3 hr |
| Jul 12, 4:27 PM MDT | Special Weather Statement | ABQ | 33 min | |
| Jul 12, 4:32 PM MDT | Special Weather Statement | ABQ | Union | 28 min |
| Jul 12, 4:38 PM MDT | Special Weather Statement | ABQ | Union | 37 min |
| Jul 12, 4:45 PM MDT | Flash Flood Warning | ABQ | Mora | 3 hr |
| Jul 12, 4:45 PM MDT | Special Weather Statement | ABQ | San Juan | 30 min |
| Jul 12, 4:56 PM MDT | Special Weather Statement | ABQ | Union | 34 min |
| Jul 12, 5:02 PM MDT | Areal Flood Advisory | ABQ | San Miguel | 3 hr |
| Jul 12, 5:04 PM MDT | Special Weather Statement | ABQ | Mora | 26 min |
| Jul 12, 5:11 PM MDT | Areal Flood Advisory | ABQ | Sandoval | 3 hr |
| Jul 12, 5:16 PM MDT | Special Weather Statement | ABQ | Catron | 29 min |
| Jul 12, 5:16 PM MDT | Severe Thunderstorm Warning | ABQ | Union | 25 min |
| Jul 12, 5:23 PM MDT | Areal Flood Advisory | ABQ | Catron | 3 hr |
| Jul 12, 5:26 PM MDT | Special Weather Statement | ABQ | Mora | 34 min |
| Jul 12, 5:28 PM MDT | Special Weather Statement | ABQ | Colfax | 32 min |
| Jul 12, 5:32 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax, Union | 28 min |
| Jul 12, 5:38 PM MDT | Areal Flood Advisory | ABQ | Colfax, Union | 3 hr |
| Jul 12, 5:40 PM MDT | Areal Flood Advisory | ABQ | Catron | 3 hr |
| Jul 12, 5:56 PM MDT | Areal Flood Advisory | ABQ | Catron | 3 hr |
| Jul 12, 5:58 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax, Harding, Union | 47 min |
Nearby
Flash Flood Watches in New Mexico, 2021Every flash flood watch in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.